# SDR ASAA2018092426230

- Difficulty date: September 24, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,580 hours, 734 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 2 FADEC SYS FAULT. THR LEVER 2 NOT ABOVE IDLE GROUNDED - YES. T/S PER TSM AND FADEC TEST PER AMM 73-29-80-740-803, TEST OK. PERFORMED TFU REF 73.20.00.049. A/C OK FOR SERVICE.
